MathSciNet Relay Station
MathSciNet bibliographic data
MR2628801 (2011g:16043) 16S38 (16E10 16E30)
Dao, Hailong Remarks on non-commutative crepant resolutions of complete intersections. Adv. Math. 224 (2010), no. 3, 1021–1030.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement